# SDR AALA201809109006

- Difficulty date: September 9, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 20,176 hours, 8,016 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Part number: 0000
- Part serial: 0000
- Condition: Worn
- Location: Lt Mlg Link
- Part time: 20,176 hours, 8,016 cycles
- Component: Link
- Component part number: 201661306
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR SIDE STAY LINK CENTER PIVOT ATTACH LUG HAS A WORN BUSHING.  REPLACED THE LINK IAW CMM 32-12-14.
